ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2015.2.7275

On finite groups with small simple spectrum, II

Kondratiev A. S.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 2.
This is a survey of the results about finite groups whose prime graphs have a small number of vertices obtained recently by the author jointly with his pupils.
It is refined a description of the chief factors of 4-primary groups, whose prime graphs are disconnected. The finite almost simple \(5\)-primary and \(6\)-primary groups and their Gruenberg--Kegel graphs are determined. The chief factors of the commutator subgroups of finite non-solvable groups \(G\) with disconnected Gruenberg--Kegel graph having exactly 5 vertices  are described in the case when \(G / F(G)\) is an almost simple \(n\)-primary group for \(n \le 4\). The problem of the realizability of a graph with at most five vertices as the prime graph of a finite group is solved. The finite almost simple groups with prime graphs, whose the connected components are complete graphs, are determined. The finite almost simple groups whose prime graphs do not contain triangles are determined. It is proved that the groups \({^2}E_6(2)\), \(E_7(2)\)  and \(E_7(3)\) are recognizable by the prime graph. Absolutely irreducible \(SL_n(p^f)\)-modules over a field of prime characteristic \(p\), where  an element of a given prime order \(m\) from a Zinger cycle of  \(SL_n(p^f)\) acts freely, are classified in the following three cases:
a) the residue of  \(q\) modulo \(m\) generates the multiplicative group of the field of order \(m\) (in particular, this  holds for \(m=3\)); b) \(m=5\); c) \(n=2\).
Keywords: finite group, almost simple group, chief factor, prime spectrum, prime graph, recognizability, modular representation
Language: Russian Download the full text  
For citation: Kondratiev A. S. On finite groups with small simple spectrum, II. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 2, pp.22-31. DOI 10.23671/VNC.2015.2.7275
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт